# SDR 01FDEA00329

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Microswitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACT LMG RED LIGHT ON S/O PNL REMAIN RED.  FOUND WATER IN CANNON PLUG IN MICROSWITCH.  CLEAN AND INSP WIRE NO DAMAGE FOUND.  PERFORMED PROXIMITY ELECTRONIC UNIT NO FAULT FOUND.  CND CK TARGETS PER MA 00-823, NO FAULT FOUND.
